Alert archive / Florida / Lake Wind Advisories in 2012

Lake Wind Advisory 17, NWS Melbourne, FL

June 25, 20126 counties in Florida

NWS Melbourne, FL issued this lake wind advisory at Jun 25, 2012, 4:36 AM EDT for 6 counties in Florida. It took effect at Jun 25, 2012, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2012, 4:36 AM EDT (08:36 UTC)
In effect from
Jun 25, 2012, 11:00 AM EDT
Expired
Jun 25, 2012, 8:00 PM EDT
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 8.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WWUS72 KMLB 250836
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
436 AM EDT MON JUN 25 2012

...GUSTY SOUTH WINDS WILL INCREASE FURTHER TODAY...

FLZ041-044>047-053-054-058-059-064-141-144-147-260000-
/O.NEW.KMLB.LW.Y.0017.120625T1500Z-120626T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
436 AM EDT MON JUN 25 2012

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

* WINDS...SOUTH WINDS 15 TO 20 MPH WITH GUSTS OF 25 MPH BEFORE
  SUNRISE WILL INCREASE TO 20 TO 25 MPH WITH OCCASIONAL GUSTS
  ABOVE 30 MPH AFTER SUNRISE. THESE WINDS ARE ASSOCIATED WITH THE
  OUTER CIRCULATION OF TROPICAL STORM DEBBY...WHICH IS STATIONARY
  OVER THE NORTHEAST GULF OF MEXICO.

* IMPACTS...HAZARDOUS CONDITIONS FOR SMALL BOATS ARE EXPECTED TO
  DEVELOP OVER THE INTRACOASTAL WATERS TODAY AND CONTINUE THROUGH
  SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

CRISTALDI

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Jun 25, 4:10 AM EDT, 26 minutes earlier.

Area forecast discussion, Jun 25, 4:10 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EDT MON JUN 25 2012

.DISCUSSION...

...STATIONARY T.S. "DEBBY" OVER THE NORTHEAST GULF OF MEXICO WILL
CONTINUE TO IMPACT THE LOCAL WEATHER FOR SEVERAL MORE DAYS...

TODAY-TONIGHT...TROPICAL STORM "DEBBY" CONTINUES TO BE A PRIME
FACTOR IN EAST CENTRAL FLORIDA/S WEATHER. FORECAST DEPENDS ON
DEBBY/S TRACK. AFTER A BRIEF RESPITE FROM RAIN BANDS MOVING UP THE
PENINSULA AND OTHER LARGE RAINBAND WAS MOVING WEST TO EAST TOWARD
LAKE COUNTY AND EVENTUALLY TO COVER THE FORECAST AREA.

THE PRIMARY CONCERN FOR THE DAY WILL BE THE QUICK SPIN UP OF
RAINBAND TORNADOES. VEERING STRONG WIND PROFILES WILL ENHANCE THE
POTENTIAL FOR QUICK SPIN UPS OF SOUTH TO NORTH MOVING TORNADOES
DURING THE DAY. THE SECOND WEATHER CONCERN WILL BE TRAINING OF
STORMS CELLS OVER RAPIDLY SATURATING SOILS. THE HEAVIER RAINFALL
AMOUNTS HAVE TO LIMITED TO ROUGHLY THE INTERSTATE 4 CORRIDOR AND
WEST...I.E. DAYTONA TO ORLANDO AND WEST. AT THIS TIME...WILL KEEP
FLOOD WATCH CONFINED TO LAKE COUNTY ONLY.

TUE-THU...FORECAST IS PREDICATED ON VERY SLOW NORTH/NNE DRIFT OF
T.S. "DEBBY" OVER THE NORTHEAST GOMEX OVER THE NEXT SEVERAL DAYS.
CONSIDERING THE FORECAST TREND OF THE LAST SEVERAL DAYS...DECIDED
TO PUSH RAIN CHANCES UP TO CATEGORICAL (80) FOR BOTH TUE-WED. GIVEN
STOUT SOUTHERLY FLOW OF VERY HIGH PWAT AIR OVERHEAD...SEE NO REASON
NOT TO GO A LITTLE ABOVE MEX/ECX MOS NUMBERS AS WE SHOULD SEE DECENT
ENHANCEMENT TO THE DIURNAL CONVECTIVE CYCLE IN THIS TYPE OF REGIME.
CAVEAT WILL BE EXTENT OF CLOUD COVER...BUT STILL...THERE'S A MUCH
BETTER CHANCE THAN NOT THAT MOST LOCALES OVER THE CWA WILL MEASURE
AT LEAST 0.01" THE NEXT FEW DAYS. WHILE RAIN CHANCES ARE LOWER FROM
THU ONWARD...THIS FORECAST IS DEPENDENT UPON WHAT SHAPE THE T.C. IS
IN AFTER BEING NEARLY Q-STATIONARY FOR SEVERAL DAYS.

FRI-SUN...EVENTUALLY...THE INFLUENCE OF LOCAL WX REGIME FROM T.C
"DEBBY" WILL WANE...AND WE WILL RETURN TO A MORE NORMAL DIURNAL
CONVECTIVE REGIME. WHETHER IT IS SOONER OR LATER THAN FRIDAY REMAINS
TO BE SEEN. A NEAR CLIMO POP FORECAST CONTINUES TO SPLIT THE
DIFFERENCE BETWEEN THE MUCH HIGHER POP NUMBERS OF THE ECX AND THE
DRIER MEX (WHICH FEATURE A WHOPPING 40-50 PCT DISPARITY ON FRI).

AS ASSERTED IN THE MLB AFD FROM A FEW DAYS AGO...IT IS CERTAINLY
INTERESTING TO SEE HOW THIS IS TURNING OUT...ALTHOUGH THIS EVENT IS
FAR FROM FINISHED.

&&

.AVIATION...WIDESPREAD RA WITH EMBEDDED TSRA POSSIBLE. MVFR TEMPO
IFR IN/NEAR STRONGER RAIN/STORM CELLS. WIND GUSTS 25 KNOTS AND
HIGHER.

&&

.MARINE...BUOY 009 RECORDING SOUTHEAST WINS 20 TO 25 KNOTS WITH GUST
TO 30 KNOTS AND SEAS TO 8 FEET. WITH DEBBY/S FORECAST TRACK TO THE
NORTHEAST OR EAST WILL KEEP THE SOUTHEAST PRESSURE GRADIENT OVER
WATER TIGHT. SMALL CRAFT ADVISORY CONTINUES. SEAS NOT AS HIGH AS
THEY COULD BE DUE TO THE "SHADOW EFFECT OF THE BAHAMA ISLANDS.

TUE-FRI...WIND FORECAST IS HIGHLY UNCERTAIN GIVEN LOCAL PGRAD WILL
DEPEND ON WHAT KIND OF SHAPE "DEBBY" IS IN AFTER SPENDING SEVERAL
DAYS OVER THE NERN GOMEX...AND WHERE THE CIRCULATION OR ITS REMNANTS
EVENTUALLY TRACK. HAVE HELD OFF FOR THE TIME BEING ON EXTENDING THE
SCA BEYOND TUE EVENING...HOWEVER MODEL GUIDANCE SUGGESTS SCA WIND/SEA
CONDS MAY LINGER WELL INTO MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  86  73  87  78 /  80  80  80  70
MCO  85  74  88  78 /  80  80  80  70
MLB  86  77  89  81 /  80  80  80  70
VRB  86  75  89  81 /  80  80  80  60
LEE  85  73  86  77 /  80  80  80  70
SFB  85  74  90  78 /  80  80  80  70
ORL  85  73  89  78 /  80  80  80  70
FPR  86  74  89  81 /  80  80  80  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     TORNADO WATCH UNTIL 5 AM EDT EARLY THIS MORNING FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE.

     FLOOD WATCH THROUGH THIS EVENING FOR NORTHERN LAKE-SOUTHERN LAKE.

AM...TORNADO WATCH UNTIL 5 AM EDT EARLY THIS MORNING FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WIMMER
LONG TERM....CRISTALDI
Hazardous weather outlook, Jun 24, 9:50 PM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
950 PM EDT SUN JUN 24 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-251000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
950 PM EDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...OVERNIGHT.

.THUNDERSTORM IMPACT...
OUTER RAINBANDS FROM TROPICAL STORM DEBBY WILL PUSH NORTH AND
NORTHEAST AND SPREAD WIDESPREAD SHOWERS AND ISOLATED LIGHTNING
STORMS ACROSS CENTRAL FLORIDA. INCREASED LOW LEVEL SHEAR WITHIN THE
RAINBANDS WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS AND ISOLATED
TORNADOES ESPECIALLY ACROSS INTERIOR COUNTIES.

A TORNADO WATCH IS IN EFFECT FOR
LAKE...SEMINOLE...ORANGE...OSCEOLA...OKEECHOBEE...VOLUSIA...BREVARD
AND INDIAN RIVER COUNTIES THROUGH 5 AM.

REMEMBER THAT LIGHTNING MAKES EVERY THUNDERSTORM DANGEROUS...EVEN
IF THEY ARE ONLY PRODUCING A FEW STRIKES. IF THUNDER IS HEARD...
SEEK SHELTER INDOORS OR IN AN ENCLOSED ALL METAL VEHICLE.

.FLOOD IMPACT...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS GENERATED BY
TROPICAL STORM DEBBY WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN
ACROSS EAST CENTRAL FLORIDA. STORM TOTAL RAINFALL AMOUNTS MAY BE UP
TO 6 INCHES OVER LAKE COUNTY THROUGH OVERNIGHT. ELSEWHERE...ADJACENT
PORTIONS OF OSCEOLA AND ORANGE COUNTIES MAY SEE 3 TO 5 INCH
AMOUNTS...WHERE PERSISTENT BANDS OF SHOWER ACTIVITY OCCUR.

.MARINE THUNDERSTORM GUST IMPACT...
A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS GUSTS OF 35
TO 40 KNOTS PRIMARILY AFFECTING INLAND LAKES BUT ALSO THE
INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS FROM FLAGLER BEACH
THROUGH VERO BEACH.

.WATERSPOUT IMPACT...
TROPICAL STORM DEBBY WILL DRIFT VERY SLOWLY INTO THE NORTHEAST GULF
OF MEXICO THROUGH TONIGHT. OUTER RAINBANDS WILL SPREAD NORTH AND
EAST ACROSS EAST CENTRAL FLORIDA...SOME OF WHICH WILL HAVE THE
POTENTIAL TO PRODUCE ISOLATED WATERSPOUTS OVER THE LARGER LAKES AS
WELL AS INTRACOASTAL AND NEAR SHORE WATERS...MAINLY NORTH OF VERO
BEACH. BOATERS SHOULD USE CAUTION AND BE PREPARED TO TAKE QUICK
EVASIVE ACTION IF A WATERSPOUT IS SEEN.

.WIND AND SEA IMPACT...
SURFACE AND BOUNDARY LAYER WINDS WILL FRESHEN OUT OF THE SOUTH AND
SOUTHEAST THROUGH TONIGHT 20 TO 25 KNOTS WITH HIGHER GUSTS. SHORT
PERIOD WIND WAVES PRODUCING CHOPPY CONDITIONS WILL MAKE BOATING
CONDITIONS QUITE POOR. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL
EAST CENTRAL FLORIDA COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL DRIFT
SLOWLY NORTHWARD EARLY THIS WEEK. THIS WILL PULL THE DEEPEST
TROPICAL MOISTURE ACROSS THE FLORIDA PENINSULA WITH WIDESPREAD
CLOUDINESS AND SHOWERS WITH ISOLATED LIGHTNING STORMS THROUGH
TUESDAY. SCATTERED THUNDERSTORMS DUE TO INCREASED SURFACE HEATING
MAY RETURN WEDNESDAY INTO THE WEEKEND. ADDITIONAL HEAVY RAINFALL AND
POTENTIAL FLOODING CONCERNS WILL BE AROUND INTO EARLY NEXT
WEEK...ESPECIALLY ALONG AND NORTH OF THE I-4 CORRIDOR.

BOATING CONDITIONS FOR SMALL CRAFT ARE FORECAST TO REMAIN HAZARDOUS
THROUGH TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

SEDLOCK

In the hours before

Local storm report, Jun 24, 11:34 PM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1134 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     4 WSW EMERALDA          28.93N 81.88W
06/24/2012                   LAKE               FL   TRAINED SPOTTER

            LARGE TREE DOWN IN ROAD.

1000 PM     TORNADO          2 NNW YEEHAW JUNCTION   27.72N 80.91W
06/24/2012                   OSCEOLA            FL   LAW ENFORCEMENT

            OSCEOLA SHERIFF REPORTED MOTORIST OBSERVED SWIRLING WIND
            THEN FLYING TREE HIT VEHICLE CAUSING DAMAGE ON FLORIDA
            TURNPIKE SOUTHBOUND MM195 NEAR YEEHAW JUNCTION. POSSIBLE
            TORNADO. TIME ESTIMATED FROM RADAR.

1000 PM     TORNADO          1 WSW YEEHAW JUNCTION   27.69N 80.90W
06/24/2012                   OSCEOLA            FL   LAW ENFORCEMENT

            FHP REPORTED DAMAGE TO TOLL PLAZA AND SEVERAL CARS IN
            EMPLOYEE PARKING LOT ON FL TURNPIKE NORTHBOUND NEAR
            MM193. POSSIBLE TORNADO. TIME ESTIMATED ON RADAR.

1100 PM     HEAVY RAIN       DEBARY                  28.88N 81.31W
06/24/2012  M5.00 INCH       VOLUSIA            FL   NEWSPAPER

            24 HOUR RAINFALL ENDING AT 11 PM.

&&

JRC
Local storm report, Jun 25, 12:02 AM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1202 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TORNADO          5 WNW PORT SAINT JOHN   28.51N 80.87W
06/24/2012                   BREVARD            FL   PUBLIC

            PUBLIC SIGHTED TORNADO TOUCHDOWN ABOUT 5 MILES SOUTHWEST
            OF I-95 AND SR50.

1143 PM     TORNADO          3 SW TITUSVILLE         28.55N 80.85W
06/24/2012                   BREVARD            FL   PUBLIC

            PUBLIC SIGHTED BRIEF TORNADO TOUCHDOWN AT INTERSECTION OF
            I-95 AND SR50 EXIT 215. TREE LIMBS DOWN IN A PATH ON SR50
            WEST OF I-95.

&&

JRC
Special weather statement, Jun 25, 12:03 AM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1203 AM EDT MON JUN 25 2012

FLZ141-147-250430-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
1203 AM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND FUNNEL CLOUDS OVER NORTHERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES...

* UNTIL 1230 AM EDT.

AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS AND FUNNEL CLOUDS
OVER TURNBULL...AURANTIA AND SCOTTSMOOR...MOVING NORTH AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE OAK HILL...EDEGWATER...
APOLLO BEACH...BETHUNE BEACH AND ELDORA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. FUNNEL CLOUDS WILL ALSO BE
POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2907 8092 2907 8090 2884 8075 2879 8075
      2879 8078 2877 8076 2873 8076 2877 8084
      2868 8082 2870 8077 2866 8077 2866 8079
      2868 8080 2866 8082 2866 8097 2911 8095
      2911 8093
TIME...MOT...LOC 0400Z 182DEG 32KT 2875 8087
Local storm report, Jun 25, 1:40 AM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
140 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     4 N HAULOVER CANAL      28.80N 80.74W
06/24/2012  M55 MPH          VOLUSIA            FL   OTHER FEDERAL

            USAF 54 FT WND TOWER NUMBER 22 MEASURED A SUSTAINED WIND
            OF 35 KT/40 MPH AND WIND GUST OF 48 KT/55 MPH FROM 150
            DEGREES.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:30 PM EDTSpecial Marine WarningMLB60 min
Jun 24, 8:51 PM EDTSpecial Weather StatementMLBLake39 min
Jun 24, 9:40 PM EDTTornado WarningMLBOkeechobee, Osceola50 min
Jun 24, 9:46 PM EDTFlood WatchMLBLake22 hr
Jun 24, 10:03 PM EDTSpecial Marine WarningMLB57 min
Jun 24, 10:26 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie94 min
Jun 24, 10:39 PM EDTTornado WarningMLBBrevard, Osceola39 min
Jun 24, 11:14 PM EDTTornado WarningMLBBrevard, Orange46 min
Jun 25, 12:03 AM EDTSpecial Weather StatementMLBSeminole27 min
Jun 25, 12:25 AM EDTSpecial Marine WarningMLB65 min
Jun 25, 10:45 AM EDTTornado WarningMLBOsceola24 min
Jun 25, 12:26 PM EDTSpecial Weather StatementMLBIndian River34 min
Jun 25, 12:46 PM EDTTornado WarningMLBIndian River, Saint Lucie44 min
Jun 25, 1:39 PM EDTSpecial Weather StatementMLBSaint Lucie36 min
Jun 25, 3:41 PM EDTSpecial Marine WarningMLB64 min
Jun 25, 4:17 PM EDTSpecial Weather StatementMLBBrevard43 min
Jun 25, 7:09 PM EDTSpecial Weather StatementMLBLake66 min

Nearby

Lake Wind Advisories in Florida, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.